MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAV PIN 3MM X 100MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAV PIN 3MM X 100MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007003100
Medical Device Problem Codes Biocompatibility (2886); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that five days after a procedure at the user facility fluid was present at the wound site where navlock pins were placed.The pins were noted to have been placed in the region of the patient's tibia.Attempts are being made to obtain additional information from the user facility.
 
Event or Problem Description
It was reported that five days after a procedure at the user facility fluid was present at the wound site where navlock pins were placed.The pins were noted to have been placed in the region of the patient's tibia.The user facility was not able to provide any further information regarding the reported event.
 
Additional Manufacturer Narrative
Based on the limited information provided and a consultation with the senior medical safety manager, it is likely that serous fluid was leaking from the pin site, which could be found from a post-operative incision or contained within fracture blisters.It is possible that contributing factors in limiting the pin site drainage may be the technique of pin site placement and the avoidance of transcortical drilling, however this was not confirmed.H3 other text : no product return per the customer.

Brand Name
NAV PIN 3MM X 100MM CASE OF 10
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key13012380
Report Number3015967359-2021-02726
Device Sequence Number4848732
Product Code HAW
UDI-Device Identifier57613154107396
UDI-Public57613154107396
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6007003100
Device Lot NumberNR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale